# SDR 2003UALA00668

- Difficulty date: September 4, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 48,307 hours, 7,952 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 SURGE DETECTED.   ENGINE SURGE IN FLIGHT AT TOP OF DECENT. EPR BELOW 1.25. SURGE CHECKS ACCOMPLISHED SHOWED NO IRREGULARITIES. NO CAUSE FOUND.
